# SDR A6WA2018122046245

- Difficulty date: December 18, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 39,040 hours, 36,996 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R75262159
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL VOLUMETRIC FUSE TRANSDUCER BRACKET IS CRACKED.     REPLACED BRACKET IAW CRJ 200 SRM 51-42-06.
